Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
There are several possibilities. Often medicines don't help 100%...so even if the seroxat has been helpful until now, maybe you will still experience some increased depression every now & then. Definitely think back to make sure there have been no other changes lately that could explain this (change in health, change in medicines, season changes, stressors, etc).
It's also possible that you may need a slightly higher dose. Although some people can do well for years on a particular dose of antidepressant, others get tolerant over time...and some even need to switch meds at some point.
I have also seen a lot of patients who start to feel better with medication but then ignore other important things to stay healthy (exercise, nutrition, psychotherapy, stress management, self-help books, etc).
Unless the depression you are experiencing is severe (in which case contact your doctor right away or get to local ER), just keep track over the next several days....if it goes away on its own, it may not be a big deal. I hope this helps. Take care.
_____________________________________________________________________________Please let me know if you need more information. We can continue the dialog until you are satisfied. Once your are happy with the answers don't forget to hit the ACCEPT button & provide expert feedback. Also remember that this is not an official doctor patient relationship and not a substitute for a full live psychiatric evaluation. Thank you for using justanswers.com